# SDR AALA2018100219026

- Difficulty date: September 27, 2018
- Submitted: October 2, 2018
- Operation: Air carrier
- Aircraft: N656AW
- Make and model: Airbus A320-232
- Aircraft serial: 1079
- Aircraft time: 67,764 hours, 25,701 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D53372613202
- Condition: Cracked
- Location: Frame 42
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CRACK INDICATION AT THE EDGE OF THE LEFT MAIN LANDING GEAR ACTUATOR FITTING AT FRAME 42 JUST BENEATH THE LUG.  REPLACED THE LEFT MAIN LANDING GEAR ACTUATOR FITTING IAW EA 285240.
